Differential and Integral Equations

On a class of 1-monotone solutions for a forced pendulum model

Paul H. Rabinowitz

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 22, Number 9/10 (2009), 843-852.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356019511

Mathematical Reviews number (MathSciNet)
MR2553059

Zentralblatt MATH identifier
1240.34229

Subjects
Primary: 34C12: Monotone systems
Secondary: 34C37: Homoclinic and heteroclinic solutions 70K40: Forced motions

Citation

Rabinowitz, Paul H. On a class of 1-monotone solutions for a forced pendulum model. Differential Integral Equations 22 (2009), no. 9/10, 843--852. https://projecteuclid.org/euclid.die/1356019511


Export citation